# SDR DALA2025050503428

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 74,830 hours, 28,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0943309) TWO SMALL AREAS OF CORROSION FOUND DOWN CENTER LINE OF PLANE MIDWAY BETWEEN R1 AND L1 DOORS. REMOVED AND INSTALLED FLOOR SUPPORT IAW B737 SRM-51-40-02. REPAIRED FLOOR BEAM AT STA. 312, LBL-0 IAW B737 SRM-53-10-51 REPAIR 15.
